MAUDE Adverse Event Report: RADIOMETER MEDICAL APS D513 DISPOSABLE WASTE CONTAINER

RADIOMETER MEDICAL APS D513 DISPOSABLE WASTE CONTAINER
Model Number 905-802
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint the customer could observe a pressurized waste container.The customer found the bottom left cover lifting off the abl800 flex analyzer because it was being propped up by a bulging waste bottle.The bottle lot number is ml54 manufactured on 14-01-2022.It was under so much pressure the bulging bottle was preventing the lid from being held down by the magnets and it kept falling off and would not stay on.The waste consists of blood and used qc and calibration liquid and if the waste container is inflated, there is a risk of waste squirting out of the container.
 
Additional Manufacturer Narrative
The following root causes have been identified: 1, incorrect guidecon assembly pressure caused the improper guidecon mounting.2, validation did not include the verification if the incorrect guidecon assembly pressure will trigger an alarm on machine.Testing has shown that if a waste container is inflated, there is no risk of waste squirting out of the container and thus no risk of serious injury.Radiometer risk management files have been updated accordingly and this incident is no longer considered reportable.

Brand Name
D513 DISPOSABLE WASTE CONTAINER
Common Device Name
D513 DISPOSABLE WASTE CONTAINER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key13974890
Report Number3002807968-2022-00012
Device Sequence Number6370555
Product Code CHL
UDI-Device Identifier05700699058027
UDI-Public(01)05700699058027(17)270131(10)ML54
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number905-802
Device Catalogue Number905-802
Device Lot NumberML54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown